Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 33, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 12, 2016, 9:24 PM MDT for Box Butte County, Cheyenne County, Morrill County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2016, 9:24 PM MDT (03:24 UTC)
- Expired
- Jun 12, 2016, 9:51 PM MDT
- In force
- 27 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Cheyenne County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 182 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 1562 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -96 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
829
WUUS55 KCYS 130324
SVRCYS
NEC013-033-123-130415-
/O.NEW.KCYS.SV.W.0033.160613T0324Z-160613T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
924 PM MDT SUN JUN 12 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 1015 PM MDT
* AT 923 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALLIANCE TO NEAR ANGORA TO NEAR RICHARDSON LAKE
TO 10 MILES EAST OF GURLEY TO NEAR LORENZO...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALLIANCE...SIDNEY...BRIDGEPORT...LODGEPOLE...DALTON...GURLEY...THE
INTERSECTION OF HIGHWAY 385 AND 92...BRIDGEPORT STATE RECREATION
AREA...ANGORA...LORENZO...NORTHPORT...COLTON...SIDNEY AIRPORT...ALLIANCE
AIRPORT...SUNOL...BROWNSON AND BROADWATER.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 51 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4100 10262 4103 10310 4189 10312 4219 10300
4222 10275 4210 10274 4209 10271 4201 10270
4200 10267 4179 10268 4174 10264 4142 10264
4139 10261
TIME...MOT...LOC 0323Z 263DEG 37KT 4212 10295 4185 10300 4168 10264
4135 10277 4104 10299
HAIL...0.75IN
WIND...60MPH
$$
CLAYCOMB2 follow-up statements
258
WWUS55 KCYS 130343
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
943 PM MDT SUN JUN 12 2016
NEC013-033-123-130415-
/O.CON.KCYS.SV.W.0033.000000T0000Z-160613T0415Z/
CHEYENNE NE-MORRILL NE-BOX BUTTE NE-
943 PM MDT SUN JUN 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR CHEYENNE...MORRILL AND SOUTHEASTERN BOX BUTTE COUNTIES...
AT 942 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALLIANCE TO 12 MILES EAST OF ANGORA TO NEAR
RICHARDSON LAKE TO 9 MILES SOUTH OF LISCO TO 7 MILES SOUTH OF
COLTON...AND ARE NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALLIANCE...SIDNEY...BRIDGEPORT...LODGEPOLE...DALTON...GURLEY...THE
INTERSECTION OF HIGHWAY 385 AND 92...BRIDGEPORT STATE RECREATION AREA...
ANGORA...LORENZO...NORTHPORT...COLTON...SIDNEY AIRPORT...ALLIANCE AIRPORT...
SUNOL...BROWNSON AND BROADWATER.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 51 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4100 10262 4103 10310 4189 10312 4219 10300
4222 10275 4210 10274 4209 10271 4201 10270
4200 10267 4179 10268 4174 10264 4142 10264
4139 10261
TIME...MOT...LOC 0342Z 293DEG 2KT 4214 10289 4185 10286 4167 10270
4137 10259 4106 10281
HAIL...0.75IN
WIND...60MPH
$$
CLAYCOMB663
WWUS55 KCYS 130351
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
951 PM MDT SUN JUN 12 2016
NEC013-033-123-130401-
/O.CAN.KCYS.SV.W.0033.000000T0000Z-160613T0415Z/
CHEYENNE NE-MORRILL NE-BOX BUTTE NE-
951 PM MDT SUN JUN 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR CHEYENNE...MORRILL AND
SOUTHEASTERN BOX BUTTE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4100 10262 4103 10310 4189 10312 4219 10300
4222 10275 4210 10274 4209 10271 4201 10270
4200 10267 4179 10268 4174 10264 4142 10264
4139 10261
TIME...MOT...LOC 0348Z 263DEG 37KT 4215 10281 4186 10278 4168 10262
4138 10251 4107 10273
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:05 PM MDT, 19 minutes earlier.
Area forecast discussion, Jun 12, 9:05 PM MDT, 19 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 905 PM MDT SUN JUN 12 2016 .UPDATE... Issued at 904 PM MDT Sun Jun 12 2016 Gridded forecasts updated for the rest of the night based on radar trends to boost pops across western Nebraska and decrease across southeast Wyoming. Also adjusted other variables based on trends. && .SHORT TERM...(Tonight through Tuesday night) Issued at 437 PM MDT Sun Jun 12 2016 Thunderstorms will continue over southeast Wyoming and western Nebraska Panhandle this afternoon. Following a few severe thunderstorms early this afternoon, the severe threat is diminishing. May see a few more marginal severe thunderstorms over the next hour or two but the threat will diminish. mid level lapse rates and CAPE values are lower in northern and far eastern portions of the forecast area. Therefore not expecting as strong of thunderstorm updrafts, especially by this evening. The main chances for severe thunderstorms will be Monday afternoon. Shortwave energy will move across the forecast area in the afternoon. Stronger synoptic forcing will be accompanied by 2000-3000 j/kg of CAPE and 30-40 kts of 0-6 km bulk shear, which should produce supercell thunderstorms with strong updrafts. Expecting large and possibly very large hail with some storms, especially along and east of the Laramie Range. A few tornadoes will also be possible given easterly low level winds and rapid veering of the winds from the boundary layer into the mid levels of the atmosphere. Heavy rain is also expected with some thunderstorms which may lead to localized flash flooding Monday afternoon and evening. .LONG TERM...(Wednesday through Sunday) Issued at 437 PM MDT Sun Jun 12 2016 The shortwave will be exiting to the east on Wednesday with heights rising across SE Wyoming and the western Nebraska Panhandle by midweek as the upper high over New Mexico becomes more extensive across the central and southern Rockies. Only some small PoPs will be carried for the very northern part of the Nebraska Panhandle on Friday as a minor shortwave rides over the top of the upper ridge. Otherwise warm again for the mid to latter part of next week with 80s and 90s east of the Laramie Range and 80s in the high valleys out west...60s above 9000 feet elevation. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 550 PM MDT Sun Jun 12 2016 Isolated thunderstorms, some strong, through 03Z, producing wind gusts up to 50 knots, hail and localized turbulence along with brief MVFR. Otherwise VFR prevails. Areas of IFR in fog and low clouds developing from 09Z to 15z at Laramie, Cheyenne, Chadron, Alliance, Scottsbluff and Sidney. Scattered thunderstorms developing after 19Z Monday producing wind gusts up to 50 knots. && .FIRE WEATHER... Issued at 127 PM MDT Sun Jun 12 2016 Showers and thunderstorms expected over much of southeast wyoming and western Nebraska Panhandle Monday as a disturbance moves across the area. Cool and dry Tuesday then turning warmer through the later portions of the week but generally remaining dry. Main chance for showers and thunderstorms will be in the mountains. && .HYDROLOGY... Issued at 127 PM MDT Sun Jun 12 2016 The flood threat continues to decrease as more and more snow melt comes out of the mountains and snow pack decreases. Will keep an eye on any thunderstorms which move over the snowy and sierra madre ranges the next few weeks. At this time the likelihood of high impact flooding is low as widespread heavy rains over the mountains appears unlikely given the current weather pattern. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && UPDATE...RUBIN SHORT TERM...SML LONG TERM...JG AVIATION...RUBIN FIRE WEATHER...SML HYDROLOGY...SML
Hazardous weather outlook, Jun 12, 10:55 AM MDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1055 AM MDT SUN JUN 12 2016 WYZ103>106-109>117-131000- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 1055 AM MDT SUN JUN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON OVER THE MOUNTAINS AND SPREAD EAST ONTO THE ADJACENT FOOTHILLS AND VALLEYS BY LATE AFTERNOON. GUSTY WINDS TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING AND BRIEF MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON...ESPECIALLY OVER THE HIGHER TERRAIN. GUSTY WINDS TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING AND BRIEF MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT. NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 131000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1055 AM MDT SUN JUN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON OVER THE MOUNTAINS AND SPREAD EAST ONTO THE PLAINS BY LATE AFTERNOON. GUSTY WINDS TO 60 MPH...HAIL UP TO ONE INCH...FREQUENT LIGHTNING AND MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH A FEW STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON EVENING ALONG AND EAST OF THE LARAMIE RANGE. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...MAINLY EAST OF A LINE FROM LUSK TO LARAMIE. THE MAIN THREATS WILL BE LARGE HAIL...LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS TO 60 MPH. A FEW TORNADOES WILL BE POSSIBLE OVER THE WESTERN NEBRASKA PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.
In the hours before
Local storm report, Jun 12, 8:24 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
824 PM MDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM FLASH FLOOD 5 W SCOTTSBLUFF 41.87N 103.76W
06/12/2016 SCOTTS BLUFF NE PUBLIC
FLASH FLOODING CONTINUING FOR HIGHWAY 92 AND OREGON TRAIL
WEST OF SCOTTSBLUFF.
&&
GCLAYCOMLocal storm report, Jun 12, 8:28 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
828 PM MDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM FLASH FLOOD 3 W SCOTTSBLUFF 41.87N 103.72W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
WATER SWEPT TRUCK OFF ROAD AT COUNTY ROAD 17 AND HIGHWAY
92, 3 MILES WEST OF SCOTTSBLUFF. STILL 3-4 FEET OF WATER
FLOWING DOWN COUNTY ROAD 17 AND 8-12 INCHES OF WATER
FLOWING ACROSS HIGHWAY 92.
&&
AAHLocal storm report, Jun 12, 8:31 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
831 PM MDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HEAVY RAIN TORRINGTON 42.07N 104.18W
06/12/2016 M5.00 INCH GOSHEN WY LAW ENFORCEMENT
MEASURED IN 4 INCH PLASTIC NWS RAIN GAGE.
&&
AAHLocal storm report, Jun 12, 8:38 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
838 PM MDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD 4 SW GERING 41.79N 103.72W
06/12/2016 SCOTTS BLUFF NE PUBLIC
YARD AND NEARBY ROADS ALL UNDERWATER.
&&
AAHLocal storm report, Jun 12, 9:02 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
902 PM MDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN 1 NW SCOTTSBLUFF 41.88N 103.68W
06/12/2016 E3.40 INCH SCOTTS BLUFF NE BROADCAST MEDIA
3.4 INCHES OF RAINFALL AT INTERSECTION OF COUNTY ROAD 20
AND HIGHWAY 26.
0839 PM FLASH FLOOD W SCOTTSBLUFF 41.87N 103.66W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
HIGHWAY 92 HAS 8-16 INCHES OF WATER FLOWING ACROSS IT AT
EVERY COUNTY ROAD INTERSECTION FROM SCOTTSBLUFF WEST TO
MITCHELL.
0840 PM FLASH FLOOD 5 W SCOTTSBLUFF 41.87N 103.76W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
WATER RESCUE COMPLETED AT COUNTY ROAD 17 AND HIGHWAY 92.
RESCUED STRANDED DRIVER AFTER THEIR FULL-SIZED PICKUP WAS
WASHED OFF THE ROAD. PORTIONS OF COUNTY ROAD 17 IN THAT
AREA HAVE BEEN WASHED AWAY.
0840 PM FLASH FLOOD 5 W SCOTTSBLUFF 41.87N 103.76W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
WATER OVER RAILROAD TRACKS AT INTERSECTION WITH COUNTY
ROAD 17, JUST NORTH OF WATER RESCUE LOCATION.
0845 PM FLASH FLOOD TORRINGTON 42.07N 104.18W
06/12/2016 GOSHEN WY BROADCAST MEDIA
TORRINGTON PUBLIC WORKS HAS ASKED RESIDENTS OF TORRINGTON
NOT TO USE PUBLIC WATER FOR NEXT 2-3 HOURS DUE TO
FLOODING.
0847 PM HEAVY RAIN GERING 41.83N 103.67W
06/12/2016 E3.00 INCH SCOTTS BLUFF NE BROADCAST MEDIA
3 INCHES OF RAINFALL REPORTED ON S STREET IN GERING.
0850 PM HEAVY RAIN 1 E SCOTTSBLUFF 41.87N 103.64W
06/12/2016 M1.38 INCH SCOTTS BLUFF NE CO-OP OBSERVER
MEASURED 1.38 INCHES OF RAIN AT 850 PM AND STILL RAINING.
0850 PM HEAVY RAIN 2 SW SCOTTSBLUFF 41.85N 103.69W
06/12/2016 E4.25 INCH SCOTTS BLUFF NE PUBLIC
PUBLIC REPORT OF 4.25 INCHES OF RAINFALL AT INTERSECTION
OF SOUTH BELTLINE AND WEST OVERLAND IN SCOTTSBLUFF.
&&
AAHLocal storm report, Jun 12, 9:03 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
903 PM MDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HEAVY RAIN BAYARD 41.76N 103.32W
06/12/2016 M0.98 INCH MORRILL NE COCORAHS
RAIN FELL IN 40 MINUTE PERIOD CAUSING FLOODING IN BAYARD.
&&
AAHThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:03 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Kimball, Morrill, Scotts Bluff, Sioux | 42 min |
| Jun 12, 7:38 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff and 1 more | 37 min |
| Jun 12, 7:59 PM MDT | Flash Flood Warning | CYS | Banner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff and 1 more | 9 hr |
| Jun 12, 8:11 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff and 1 more | 49 min |
| Jun 13, 10:21 AM MDT | Flash Flood Watch | CYS | Banner, Kimball, Scotts Bluff | 10 hr |
| Jun 13, 4:29 PM MDT | Special Weather Statement | CYS | Sioux | 46 min |
| Jun 13, 5:12 PM MDT | Special Weather Statement | CYS | Dawes | 48 min |
| Jun 13, 5:52 PM MDT | Special Weather Statement | CYS | Sioux | 53 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.